# SDR IPXA2017121024339

- Difficulty date: December 9, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 60,924 hours, 11,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AREF DEFERRAL M 622633 L1 DOOR -- PASS DOOR ELECTRIC ACTUATORS- CGO CONFIG- L1 & R1 ONLY PERM REPAIR.  BEARING BUSHING SEIZED ON INPUT SHAFT TO UPPER LIMIT SWITCH.   INSTALLED L1 AND R1 DOOR OPEN LIMIT SWITCH ADJUSTMENT. OPS CK GOOD. REF AMM 52-11-02-830-805. DMP REVERSED. PLACARD REMOVED. CLEARED DMI LOG. THIS CLEARS DEF M622633. EFF SOURCE REF MM 52-11-20.
